Revista Matemática Iberoamericana


Full-Text PDF (728 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 513–525
DOI: 10.4171/RMI/182

Published online: 1995-12-31

Convex domains and unique continuation at the boundary

Vilhelm Adolfsson[1], Luis Escauriaza[2] and Carlos E. Kenig[3]

(1) Chalmers University of Technology, Gothenburg, Sweden
(2) Universidad del Pais Vasco, Bilbao, Spain
(3) University of Chicago, USA

We show that a harmonic function which vanishes continuously on an open set of the boundary of a convex domain cannot have a normal derivative which vanishes on a subset of positive surface measure. We also prove a similar result for caloric functions vanishing on the lateral boundary of a convex cylinder.

No keywords available for this article.

Adolfsson Vilhelm, Escauriaza Luis, Kenig Carlos: Convex domains and unique continuation at the boundary. Rev. Mat. Iberoamericana 11 (1995), 513-525. doi: 10.4171/RMI/182